MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE

MEDTRONIC XOMED INC. NIM-NEURO® PATIENT INTERFACE; STIMULATOR, NERVE
Model Number 8253410
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: it was found in the analysis that the wave washer was worn.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: 8253401, product description: mainframe 8253401 nim neuro 3.0; serial/lot #: (b)(6), udi#: (b)(4) h3: serial number: (b)(6): it was found in the analysis that the interface pcb was defective.H6: serial number: (b)(6): fdm b01, fdr c0201, img g02005, and fdc d02 codes are applicable.Product id: 8253200, product description: patient interface 8253200 response 3.0, serial/lot #: (b)(6), udi#: (b)(4); h6: serial number: (b)(6): fdm b17, fdr c20, img g02005, and fdc d16 codes are applicable.Product id: 8253001, product description: mainframe 8253401 nim neuro 3.0, serial/lot #: (b)(6), udi#: (b)(4) h6: serial number: (b)(6): fdm b17, fdr c20, img g02030, and fdc d16 codes are applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during pre-op, the patient interface and mainframe channel was not working.It did not display nerve stimulation in a craniotomy.They brought in a second system; it did not work either.During troubleshooting the case ended and tested the device with the patient simulator and both units seemed to operate correctly.The procedure was completed without nerve monitoring.There was no patient impact.
 
Additional Manufacturer Narrative
H6: fdc d02 code is no longer applicable.H6: serial number: (b)(6): fdc d1102 code is applicable.H6: serial number: (b)(6): fdc d16 code no longer applicable.H6: serial number: (b)(6): fdc d02 code is applicable.H6: serial number: (b)(6): fdc d16 code no longer applicable.H6: serial number: (b)(6): fdc d02 code is applicable.H6: serial number: (b)(6): fdc d16 code no longer applicable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
NIM-NEURO® PATIENT INTERFACE
Common Device Name
STIMULATOR, NERVE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer (Section G)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
Manufacturer Contact
justin ellis
6743 southpoint drive north
jacksonville, FL 32216
7635265677
MDR Report Key23669355
Report Number1045254-2025-02647
Device Sequence Number13190673
Product Code ETN
UDI-Device Identifier00643169782464
UDI-Public(01)00643169782464(11)240913
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K083124
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8253410
Device Catalogue Number8253410
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date11/28/2025
Supplement Report FDA Received Date01/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient SexUnknown